# SDR CALA9701251

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE GEAR LEVER WOULD NOT GO PAST THE OFF POSITION.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  THE PROBLEM WAS REPEATED ON A SUBSEQUENT FLIGHT.  GEAR OVERRIDE WAS USED AND THE GEAR RETRACTED.  MAINTENANCE REMOVED AND REPLACED THE M990 CIRCUIT CARD PER MM 32-09-20.  ALSO, THE R276 RELAY WAS REPLACED DUE TO STICKING.  IN ADDITION, THE AIR SAFETY SENSOR/TARGET CLEARANCE WAS ADJUSTED PER MM 32-09-01.  A RETRACTION TEST WAS PERFORMED AND NO DEFECTS WERE NOTED.
